# SDR EY2R9600936

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-180
- Propeller: Hartzl HCC2YK1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: F7666A
- Condition: Corroded
- Location: Propeller Assy
- Part time: 1,240 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE, SN B24230, FOUND CORRODED.
